Alert archive / Utah / Red Flag Warnings in 2007
Red Flag Warning 37, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Sep 14, 2007, 2:09 PM MDT. It took effect at Sep 15, 2007, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2007, 2:09 PM MDT (20:09 UTC)
- In effect from
- Sep 15, 2007, 12:00 PM MDT
- Expired
- Sep 15, 2007, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 142009 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 209 PM MDT FRI SEP 14 2007 UTZ434-150430- /O.NEW.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/ /O.CON.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/ WEST CENTRAL DESERTS AND MOUNTAINS- 209 PM MDT FRI SEP 14 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. GUSTY SOUTH WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS TO 40 MPH...WILL CONTINUE THROUGH THE MIDDLE OF THE THIS EVENING. THESE STRONG WINDS IN ADDITION TO LOW RELATIVE HUMIDITIES WILL LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS. SIMILAR STRONG WINDS AND LOW RELATIVE HUMIDITIES ARE EXPECTED AGAIN BY EARLY SATURDAY AFTERNOON. A RED FLAG WARNING WILL BE IN EFFECT FOR WEST CENTRAL UTAH AGAIN ON SATURDAY AFTERNOON THROUGH SATURDAY MID- EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-423-150430- /O.NEW.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/ /O.CON.KSLC.FW.W.0036.000000T0000Z-070915T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- 209 PM MDT FRI SEP 14 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. GUSTY SOUTH WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS TO 45 MPH...WILL CONTINUE OVER NORTHWEST THROUGH MID-EVENING. LOW RELATIVE HUMIDITIES COMBINED WITH THE STRONG WINDS WILL MAINTAIN HAZARDOUS FIRE WEATHER CONDITIONS INTO THE EVENING HOURS. SIMILAR WIND AND RELATIVE HUMIDITY CONDITIONS ARE EXPECTED OF SATURDAY AFTERNOON AND EVENING. A RED FLAG WARNING HAS BEEN ISSUED FOR THESE EXPECTED SEVERE FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ435-437-439-440-150300- /O.CON.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/ SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 209 PM MDT FRI SEP 14 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. STRONG AND GUSTY SOUTHWEST WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS TO 45 MPH...WILL CONTINUE ACROSS MUCH OF WESTERN AND SOUTHERN UTAH THROUGH MID-EVENING. THESE STRONG WINDS COMBINED WITH RELATIVE HUMIDITIES NEAR 15 PERCENT WILL LEAD TO SEVERE FIRE WEATHER CONDITIONS OVER PORTIONS OF THE WARNING AREA. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ426-150300- /O.CON.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/ WASATCH MOUNTAINS NORTH OF I80- 209 PM MDT FRI SEP 14 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. GUSTY SOUTH WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS TO 35 MPH...WILL CONTINUE INTO THE EARLY EVENING HOURS. WINDS WILL DECREASE WITH RISING HUMIDITIES DURING THE EARLY EVENING...LEADING TO AN END TO HAZARDOUS FIRE WEATHER CONDITIONS BY MID-EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
6 follow-up statements
000 WWUS85 KSLC 150305 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 905 PM MDT FRI SEP 14 2007 UTZ434-151115- /O.EXP.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/ /O.CON.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/ WEST CENTRAL DESERTS AND MOUNTAINS- 905 PM MDT FRI SEP 14 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING INCLUDES FIRE WEATHER ZONE 434... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY FOR STRONG SOUTH WIND AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL UTAH. THIS INCLUDES FIRE WEATHER ZONE 434. SOUTH WINDS HAVE DECREASED BELOW RED FLAG CRITERIA OVER WEST CENTRAL UTAH THIS EVENING. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 9 PM. GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS TO 35 MPH...ARE EXPECTED TO REDEVELOP BY EARLY TOMORROW AFTERNOON. THESE STRONG WINDS IN ADDITION TO RELATIVE HUMIDITIES BELOW 15 PERCENT WILL LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS THROUGH TOMORROW EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-423-151115- /O.EXP.KSLC.FW.W.0036.000000T0000Z-070915T0300Z/ /O.CON.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- 905 PM MDT FRI SEP 14 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING INCLUDES FIRE WEATHER ZONES 420 AND 423... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY FOR STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY FOR NORTHWEST UTAH. THIS INCLUDES FIRE WEATHER ZONES 420 AND 423. SOUTH WINDS HAVE DECREASED BELOW RED FLAG CRITERIA OVER NORTHWEST UTAH THIS EVENING. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 9 PM. GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS TO 35 MPH...ARE EXPECTED TO REDEVELOP OVER NORTHWEST UTAH BY EARLY TOMORROW AFTERNOON. THESE STRONG WINDS IN ADDITION TO RELATIVE HUMIDITIES BELOW 15 PERCENT WILL LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS THROUGH TOMORROW EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ435-437-439-440-150415- /O.EXP.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/ SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 905 PM MDT FRI SEP 14 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. SOUTH WINDS HAVE DECREASED BELOW RED FLAG CRITERIA OVER SOUTHWEST AND SOUTH CENTRAL UTAH THIS EVENING. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 9 PM. $$ UTZ426-150415- /O.EXP.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/ WASATCH MOUNTAINS NORTH OF I80- 905 PM MDT FRI SEP 14 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. SOUTH WINDS HAVE DECREASED OVER THE NORTHERN WASATCH MOUNTAINS AND RELATIVE HUMIDITIES HAVE RISEN ABOVE 15 PERCENT THIS EVENING. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 9 PM. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 151022 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 422 AM MDT SAT SEP 15 2007 UTZ420-423-434-152000- /O.CON.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- WEST CENTRAL DESERTS AND MOUNTAINS- 422 AM MDT SAT SEP 15 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY SOUTH TO SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING INCLUDES ZONES 420...423 AND 434... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY SOUTH TO SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY ACROSS NORTHWEST AND WEST CENTRAL UTAH. GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS APPROACHING 40 MPH...ARE EXPECTED TO DEVELOP OVER NORTHWEST AND WEST CENTRAL UTAH LATE THIS MORNING...AND CONTINUE INTO THE EARLY EVENING HOURS. ADDITIONALLY...A VERY DRY AIRMASS HAS SPREAD INTO NORTHWEST UTAH...WITH HUMIDITY VALUES EXPECTED TO FALL NEAR OR BELOW 10 PERCENT THIS AFTERNOON. THIS COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS ACROSS NORTHWEST AND WEST CENTRAL UTAH. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 151807 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1207 PM MDT SAT SEP 15 2007 UTZ420-423-434-160300- /O.CON.KSLC.FW.W.0037.000000T0000Z-070916T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- WEST CENTRAL DESERTS AND MOUNTAINS- 1207 PM MDT SAT SEP 15 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY SOUTH TO SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING INCLUDES ZONES 420...423 AND 434... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. RED FLAG WIND AND RELATIVE HUMIDITY CONDITIONS HAVE DEVELOPED IN THE DUGWAY PROVING GROUNDS. THESE CONDITIONS WILL SLOWLY SPREAD THROUGHOUT THE WARNING AREA THIS AFTERNOON. GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS APPROACHING 40 MPH...ARE EXPECTED THROUGH THE EARLY EVENING HOURS...COMBINED WITH RELATIVE HUMIDITY NEAR OR BELOW 15 PERCENT. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 151924 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 124 PM MDT SAT SEP 15 2007 UTZ420-423-434-160300- /O.CON.KSLC.FW.W.0037.000000T0000Z-070916T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- WEST CENTRAL DESERTS AND MOUNTAINS- 124 PM MDT SAT SEP 15 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. RED FLAG WIND AND RELATIVE HUMIDITY CONDITIONS HAVE DEVELOPED IN THE DUGWAY PROVING GROUNDS. THESE CONDITIONS WILL SLOWLY SPREAD THROUGHOUT THE WARNING AREA THIS AFTERNOON. GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS APPROACHING 40 MPH...ARE EXPECTED THROUGH THE EARLY EVENING HOURS...COMBINED WITH RELATIVE HUMIDITY NEAR OR BELOW 15 PERCENT. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 151931 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 131 PM MDT SAT SEP 15 2007 UTZ435-160300- /O.EXA.KSLC.FW.W.0037.000000T0000Z-070916T0300Z/ SOUTHWEST DESERTS AND MOUNTAINS- 131 PM MDT SAT SEP 15 2007 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHWEST UTAH DESERTS OF FIRE ZONE 435... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. RED FLAG WIND AND RELATIVE HUMIDITY CONDITIONS HAVE DEVELOPED THE DESERTS OF SOUTHWEST UTAH. SOUTH WINDS OF 25 TO 35 MPH...WITH OCCASIONAL GUSTS AROUND 50 MPH...ARE EXPECTED THROUGH THE EARLY EVENING HOURS...COMBINED WITH RELATIVE HUMIDITY NEAR OR BELOW 15 PERCENT. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-423-160300- /O.CON.KSLC.FW.W.0037.000000T0000Z-070916T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- 131 PM MDT SAT SEP 15 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS AND THE SALT LAKE A TOOELE VALLEYS FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY THIS WARNING IS FOR FIRE ZONES 420 AND 423... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. RED FLAG WIND AND RELATIVE HUMIDITY CONDITIONS HAVE DEVELOPED IN THE DUGWAY PROVING GROUNDS. THESE CONDITIONS WILL SLOWLY SPREAD THROUGHOUT THE WARNING AREA THIS AFTERNOON. GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS APPROACHING 40 MPH...ARE EXPECTED THROUGH THE EARLY EVENING HOURS...COMBINED WITH RELATIVE HUMIDITY NEAR OR BELOW 15 PERCENT. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ434-160300- /O.CON.KSLC.FW.W.0037.000000T0000Z-070916T0300Z/ WEST CENTRAL DESERTS AND MOUNTAINS- 131 PM MDT SAT SEP 15 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR AREAS OF CENTRAL UTAH WEST OF I-15 FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR FIRE ZONE 434... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. RED FLAG WIND AND RELATIVE HUMIDITY CONDITIONS HAVE DEVELOPED IN FIRE ZONE 434. SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS APPROACHING 40 MPH...ARE EXPECTED THROUGH THE EARLY EVENING HOURS...COMBINED WITH RELATIVE HUMIDITY NEAR OR BELOW 15 PERCENT. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 160257 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 857 PM MDT SAT SEP 15 2007 UTZ420-423-160400- /O.EXP.KSLC.FW.W.0037.000000T0000Z-070916T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- 857 PM MDT SAT SEP 15 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. ALTHOUGH RELATIVE HUMIDITIES REMAIN VERY LOW ACROSS PORTIONS OF NORTHWEST UTAH THIS EVENING...WINDS HAVE DECREASED BELOW CRITICAL LEVELS. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 9 PM. $$ UTZ434-160400- /O.EXP.KSLC.FW.W.0037.000000T0000Z-070916T0300Z/ WEST CENTRAL DESERTS AND MOUNTAINS- 857 PM MDT SAT SEP 15 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. ALTHOUGH RELATIVE HUMIDITIES REMAIN VERY LOW ACROSS PORTIONS OF WEST CENTRAL UTAH THIS EVENING...WINDS HAVE DECREASED BELOW CRITICAL LEVELS. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 9 PM. $$ UTZ435-160400- /O.EXP.KSLC.FW.W.0037.000000T0000Z-070916T0300Z/ SOUTHWEST DESERTS AND MOUNTAINS- 857 PM MDT SAT SEP 15 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. WINDS HAVE DECREASED OVER SOUTHWEST UTAH AND RELATIVE HUMIDITIES HAVE RISEN ABOVE 15 PERCENT THIS EVENING. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 9 PM. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Sep 14, 9:51 AM MDT, 4 hours 18 minutes earlier.
Area forecast discussion, Sep 14, 9:51 AM MDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
951 AM MDT FRI SEP 14 2007
.SYNOPSIS...AN UPPER LEVEL LOW OFFSHORE NORTHERN CALIFORNIA TODAY
WILL PRODUCE INCREASING SOUTHWEST FLOW ACROSS THE GREAT BASIN.
THIS LOW AND ASSOCIATED TROUGH WILL MOVE ACROSS THE REGION MONDAY.
&&
.DISCUSSION...UPPER LOW JUST OFFSHORE NEAR THE CA/OR BORDER.
SURFACE TROUGH OVER THE WEST DESERTS OF UTAH. WITH INCREASING SW
FLOW ALOFT AND FAVORABLE SURFACE PRESSURE GRADIENTS...EXPECT SOUTH
WINDS TO BLOW TODAY IN THE WESTERN VALLEYS WITH CONTINUED ABOVE
NORMAL TEMPERATURES.
24 HOUR CHANGE CHARTS IN SURFACE PLOTS SHOW SIGNIFICANT INCREASE
IN DEWPOINT TEMPERATURES ACROSS MUCH OF SOUTHERN UTAH. LATEST GOES
PRECIPITABLE WATER SHOWS VALUES CREEPING BACK UP ABOVE .75 RIGHT
ALONG THE UT/AZ BORDER. 12Z NAM DOES NOT GENERATE ANY CONVECTION
TODAY...BUT BELIEVE HIGH TERRAIN OF S. UTAH COULD SEE SOME
CONVECTION TODAY....ALTHOUGH MAINLY HIGH BASED WITHOUT MUCH THREAT
OF HEAVY RAIN.
ELSEWHERE LAPSE RATES ARE QUITE STEEP ALREADY AS EVIDENCED IN SLC
SOUNDING. A FEW LIGHTNING STRIKES OVERNIGHT IN EXTREME N. UTAH.
WE SHOULD SEE ISOLATED TO SCATTERED HIGH BASED THUNDERSTORMS OVER
THE HIGHER TERRAIN THIS AFTERNOON...MAINLY UINTAS AND WASATCH PLATEAU.
NO CHANGES TO FORECASTS AT THIS TIME.
&&
.AVIATION...SOUTHERLY WINDS EXPECTED TO INCREASE AT KSLC DURING THE
LATE MORNING AND AFTERNOON HOURS...AND AS SUCH A SWITCH TO THE
NORTHWEST IS NOT EXPECTED TODAY. WIND GUSTS SHOULD REACH OR EXCEED
26 KTS BY 17Z. AWW FOR LATER THIS MORNING HAS BEEN ISSUED.
&&
.FIRE WEATHER...INCREASING SOUTHERLY FLOW AHEAD OF A STORM SYSTEM
ALONG THE PACIFIC COAST WILL RESULT IN GUSTY WINDS ACROSS MUCH OF
WESTERN UTAH THIS AFTERNOON...WITH GUSTS LIKELY APPROACHING 40 MPH
IN FAVORED LOCATIONS. INCREASING MOISTURE WILL MAKE IT DIFFICULT TO
REACH CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF SOUTHERN
UTAH...WITH A MUCH BETTER CHANCE OF REACHING THIS CRITERIA ACROSS
THE NORTH. NONETHELESS WILL LEAVE WARNING OUT CONSIDERING STRONG
WINDS EXPECTED THIS AFTERNOON. ADDITIONALLY ISOLATED THUNDERSTORMS
CAN BE EXPECTED ACROSS THE HIGHER TERRAIN THIS AFTERNOON.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING UNTIL 9 PM FRIDAY FOR UTZ007-UTZ015-UTZ016-
UTZ019-UTZ020-UTZ518.
RED FLAG WARNING UNTIL 9 PM FRIDAY FOR UTZ003-UTZ005.
WY...NONE.
&&
PUBLIC...DUNN
FIRE WEATHER...CONGER
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, Sep 14, 6:24 AM MDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 624 AM MDT FRI SEP 14 2007 UTZ008>014-020-021-517-WYZ021-151230- WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS- WASATCH PLATEAU/BOOK CLIFFS-WESTERN UINTA BASIN-CASTLE COUNTRY- SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHWEST WYOMING- 624 AM MDT FRI SEP 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH... NORTHERN UTAH...SOUTHERN UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP ACROSS THE OUTLOOK AREA THIS AFTERNOON. IN ISOLATED LOCATIONS...AFTERNOON RELATIVE HUMIDITIES WILL FALL LOW ENOUGH TO CREATE SEVERE FIRE CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MOISTURE WILL GRADUALLY INCREASE SATURDAY INTO SUNDAY FOR MUCH OF THE REGION. THIS WILL RESULT IN A CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY. A STORM SYSTEM WILL APPROACH THE REGION ON SUNDAY WITH A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. UTZ001>007-015-016-019-518-151230- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTHERN MOUNTAINS- 624 AM MDT FRI SEP 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH... NORTHERN UTAH...SOUTHERN UTAH AND SOUTHWEST UTAH. .DAY ONE...TODAY AND TONIGHT GUSTY SOUTH TO SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS THIS AFTERNOON ACROSS PORTIONS OF THE OUTLOOK AREA. A RED FLAG WARNING IS IN EFFECT FOR THE AREA FROM NOON UNTIL 9 PM TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MOISTURE WILL GRADUALLY INCREASE SATURDAY INTO SUNDAY FOR MUCH OF THE REGION. THIS WILL RESULT IN A CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY. A STORM SYSTEM WILL APPROACH THE REGION ON SUNDAY WITH A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Nearby
Red Flag Warnings in Utah, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.